# SDR ASOA2015062313171

- Difficulty date: June 19, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 27,167 hours, 19,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AFT LOWER EMERGENCY LIGHT HAVE 2 LIGHT BULBS BURNED.  R & R GALLEY AFT LOWER EMERGENCY LIGHT LIGHT BULBS IAW AMM 33-51-05.  OPS CHECK GOOD.
